Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 70, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 1, 2006, 7:23 PM CDT for Crawford County, Grant County, Wisconsin; Allamakee County, Clayton County, Iowa. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2006, 7:23 PM CDT (00:23 UTC)
- Expired
- Jul 1, 2006, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:40 PM CDT | TSTM WND DMG | 1 N Prairie Du Chien, WI | TREES AND BRANCHES DOWN...BROUGHT DOWN POWER LINES. |
| Jul 1, 7:53 PM CDT | TSTM WND DMG | 2 W Millville, WI | TREE DOWN ACROSS COUNTY HIGHWAY C. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 4:30 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 991 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 020023
SVRARX
IAC005-043-WIC023-043-020115-
/O.NEW.KARX.SV.W.0070.060702T0023Z-060702T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
723 PM CDT SAT JUL 1 2006
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLAMAKEE COUNTY IN NORTHEAST IOWA...
NORTHERN CLAYTON COUNTY IN NORTHEAST IOWA...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
NORTHWESTERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 815 PM CDT
* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOCK AND DAM 9 TO MONONA TO 11
MILES SOUTHWEST OF MONONA...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHEAST OF LANSING TO 10 MILES WEST OF PRAIRIE DU CHIEN TO 11
MILES EAST OF WEST UNION...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SPOOK CAVE CAMPGROUND AROUND 730 PM...
MARQUETTE AND FARMERSBURG AROUND 735 PM...
PIKES PEAK STATE PARK AND MCGREGOR AROUND 740 PM...
WYALUSING STATE PARK AROUND 750 PM...
BOSCOBEL AROUND 755 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4333 9109 4308 9141 4296 9162 4293 9104
4305 9067 4332 9067
$$
043 follow-up statements
000
WWUS53 KARX 020046
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
744 PM CDT SAT JUL 1 2006
IAC005-043-WIC023-043-020115-
/O.CON.KARX.SV.W.0070.000000T0000Z-060702T0115Z/
ALLAMAKEE IA-CLAYTON IA-GRANT WI-CRAWFORD WI-
744 PM CDT SAT JUL 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD...NORTHWESTERN GRANT...NORTHERN CLAYTON AND SOUTHEASTERN
ALLAMAKEE COUNTIES...
AT 725 PM CDT A TREE WAS DOWN ON A CAR IN POSTVILLE.
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PLUGTOWN TO BRIDGEPORT TO PIKES
PEAK STATE PARK...OR ALONG A LINE EXTENDING FROM 20 MILES WEST OF
RICHLAND CENTER TO PRAIRIE DU CHIEN...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BRODTVILLE AND BOYDTOWN AROUND 750 PM...
COUNTY ROADS K AND T AROUND 755 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4333 9109 4308 9141 4296 9162 4293 9104
4305 9067 4332 9067
$$
04000
WWUS53 KARX 020105
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
805 PM CDT SAT JUL 1 2006
IAC043-020115-
/O.CAN.KARX.SV.W.0070.000000T0000Z-060702T0115Z/
CLAYTON IA-
805 PM CDT SAT JUL 1 2006
...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4333 9109 4308 9116 4295 9114 4293 9104
4305 9067 4332 9067
$$
IAC005-WIC023-043-020115-
/O.CON.KARX.SV.W.0070.000000T0000Z-060702T0115Z/
ALLAMAKEE IA-GRANT WI-CRAWFORD WI-
805 PM CDT SAT JUL 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CRAWFORD...NORTHWESTERN GRANT AND EXTREME EAST CENTRAL ALLAMAKEE
COUNTIES...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PLUGTOWN TO HARRIS RIDGE TO
MILLVILLE...OR ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST OF
PRAIRIE DU CHIEN TO 16 MILES EAST OF PRAIRIE DU CHIEN TO 8 MILES EAST
OF PRAIRIE DU CHIEN...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HORRIGAN RIDGE AND BOYDTOWN AROUND 810 PM...
EASTER ROCK AND BOSCOBEL AROUND 815 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4333 9109 4308 9116 4295 9114 4293 9104
4305 9067 4332 9067
$$
04000
WWUS53 KARX 020116
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 PM CDT SAT JUL 1 2006
IAC005-WIC023-043-020126-
/O.EXP.KARX.SV.W.0070.000000T0000Z-060702T0115Z/
ALLAMAKEE IA-GRANT WI-CRAWFORD WI-
816 PM CDT SAT JUL 1 2006
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD...NORTHWESTERN GRANT
AND EXTREME EAST CENTRAL ALLAMAKEE COUNTIES EXPIRED AT 815 PM CDT...
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 4 7 2 1 4.
LAT...LON 4333 9109 4308 9116 4295 9114 4293 9104
4305 9067 4332 9067
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:22 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 1, 3:22 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 322 PM CDT SAT JUL 1 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SEVERE WEATHER CHANCES LATE THIS AFTERNOON AND EVENING...AND PRECIPITATION CHANCES FROM SUNDAY INTO MONDAY NIGHT ARE THE MAIN CONCERNS FOR THIS TIME PERIOD. AT 3 PM...A COLD FRONT EXTENDED FROM MARQUETTE MICHIGAN SOUTHEAST TO THE SOUTHERN SUBURBS OF THE TWIN CITIES TO SIOUX CITY IOWA. SKIES BECAME PARTLY SUNNY BEHIND THE SHOWERS AND THUNDERSTORMS THIS MORNING. THIS ALLOWED THE MOST UNSTABLE CAPES TO CLIMB INTO THE 2500 TO 3500 J/KG RANGE ACROSS THE FORECAST AREA THIS AFTERNOON. THE HIGHEST CAPES ARE CURRENTLY LOCATED TO THE SOUTH OF SEVERE THUNDERSTORM WATCH 567 ACROSS WESTERN WISCONSIN. THE BEST EFFECTIVE BULK SHEAR...50 TO 55 KNOTS...IS CURRENTLY LOCATED ACROSS NORTH CENTRAL AND NORTHEAST WISCONSIN. ACROSS OUR AREA THE EFFECTIVE SHEAR HAS BEEN GRADUALLY INCREASING THIS AFTERNOON AS A 45 TO 50 KNOT HAS BEEN TRANSVERSING EAST ACROSS SOUTHERN MINNESOTA AND SOUTHERN WISCONSIN. THE SHEAR IS ALREADY SUPPORTIVE OF SUPERCELLS ACROSS SOUTHEAST MINNESOTA...AND CENTRAL...WEST CENTRAL...AND NORTH CENTRAL WISCONSIN. THE SURFACE CONVECTIVE INHIBITION HAS BEEN GRADUALLY DECREASING AS COOLER AIR BETWEEN 850 MB AND 700 MB IS BEING ADVECTED INTO THE REGION FROM THE DAKOTAS AND NORTHERN MINNESOTA. AS A RESULT...I EXPECT THAT THE THUNDERSTORMS CURRENTLY LOCATED OVER NORTHERN WISCONSIN AND UPPER MICHIGAN WILL GRADUALLY BUILD SOUTHWEST ACROSS WESTERN WISCONSIN AND SOUTHERN MINNESOTA. WE ARE ALREADY BEGINNING TO SEE SIGNS THAT THIS CAP MAY BE ALREADY BEGINNING TO BREAK ACROSS SOUTH CENTRAL MINNESOTA AS SHOWERS ARE ALREADY DEVELOPING BETWEEN NEW ULM AND WINDOM. AS A RESULT...I WOULD NOT BE TOO SURPRISED TO SEE YET ANOTHER WATCH BOX BE ISSUED SOUTH AND WEST OF SEVERE THUNDERSTORM WATCH NUMBER 567. THE MAIN SEVERE WEATHER THREATS WILL LIKELY BY LARGE HAIL AND DAMAGING WINDS. THIS COLD FRONT WILL BECOME STATIONARY ACROSS NORTHERN AND CENTRAL IOWA AFTER MIDNIGHT TONIGHT...AND REMAIN NEARLY STATIONARY THROUGH SUNDAY NIGHT. 850 MB MOISTURE CONVERGENCE IS NOT OVERLY THAT IMPRESSIVE. AS A RESULT...I AM THINKING THAT THE CONVECTION WILL LIKELY REMAIN SCATTERED. THROUGH THIS TIME PERIOD...THE 0-6KM BULK SHEAR REMAINS IN THE 20 TO 30 KNOT RANGE. IN ADDITION...THE MEAN LAYER CAPES WILL BE CLIMBING INTO THE 1500-2500 J/KG RANGE. THIS MAY BE SUPPORTIVE OF A FEW ISOLATED SEVERE THUNDERSTORMS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. FURTHER NORTH...THE 0-6 KM IS MUCH MORE SUPPORTIVE OF SUPERCELL DEVELOPMENT. HOWEVER THERE IS SOME QUESTION OF WHETHER THERE WILL BE ANYTHING TO SET OFF CONVECTION. BOTH THE GFS AND NAM SUGGEST THAT A 700 MB SHORT WAVE TROUGH MAY MOVE THROUGH THE AREA LATE SUNDAY AFTERNOON AND NIGHT. HOWEVER...THEY DIFFER DRAMATICALLY ON WHETHER ANY PRECIPITATION WILL MOVE INTO OUR AREA. FOR THE TIME BEING...I JUST WENT WITH A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS. ON MONDAY AFTERNOON AND NIGHT...A CANADIAN COLD FRONT WILL MOVE SOUTHEAST THROUGH THE FORECAST AREA. THE NAM HAS THIS FRONT MOVING THROUGH THE REGION DRY. MEANWHILE...THE GFS DOES GENERATE PRECIPITATION ALONG IT. FOR THE TIME BEING...I AM LEANING TOWARD THE GFS AND HAVE KEPT THE LOW PRECIPITATION CHANCES IN THE FORECAST. .LONG TERM...TUESDAY THROUGH SATURDAY THE MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THIS PERIOD WILL BEGIN THIS FORECAST PERIOD WITH AN UPPER LEVEL TROUGH ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AND GREAT LAKES. AT THE SURFACE...A CANADIAN HIGH PRESSURE WILL BE BUILDING SOUTH ACROSS THESE SAME AREAS. THIS HIGH WILL PROVIDE DRY WEATHER...AND NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES. FROM WEDNESDAY NIGHT INTO THURSDAY...500 MB HEIGHTS WILL RISE ABOUT 60 DECAMETERS AS AN UPPER LEVEL RIDGE BUILD ACROSS THE REGION. THIS RIDGE WILL LIKELY REMAIN ACROSS THE AREA INTO SATURDAY. 850 MB TEMPERATURES ARE FORECAST TO SLOWLY CLIMB FROM AROUND 12C ON WEDNESDAY MORNING TO AROUND 16C BY SATURDAY MORNING. AS A RESULT THERE WILL BE A SLOW MODERATION IN TEMPERATURES FROM NEAR NORMAL TO ABOUT 5 TO 10F ABOVE NORMAL. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && BOYNE
Hazardous weather outlook, Jul 1, 5:09 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 509 PM CDT SAT JUL 1 2006 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-021000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 509 PM CDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS EVENING INTO THE OVERNIGHT A COLD FRONT MOVING SLOWLY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY WILL CONTINUE TO FOCUS SCATTERED THUNDERSTORM DEVELOPMENT THROUGH THE NIGHT. THE MOST NOTABLE AREA FOR SEVERE THUNDERSTORM POTENTIAL... WITH STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS...WILL BE ACROSS NORTHEASTERN IOWA THROUGH THE EVENING HOURS... WITH LESSER THREATS ACROSS SOUTHEAST MINNESOTA INTO SOUTHWEST AND CENTRAL WISCONSIN. THE SEVERE WEATHER THREAT WILL DECREASE DRAMATICALLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONT WILL BECOME STATIONARY ACROSS CENTRAL IOWA AND NORTHERN ILLINOIS SUNDAY AND MONDAY...AND REMAIN THE FOCUS FOR THUNDERSTORM PRODUCTION. GOOD INSTABILITY...ALONG WITH FAVORABLE LOW LEVEL WINDS...WILL PROVIDE THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE. LOCALLY...THE MAIN THREAT AREA WOULD BE NORTHEAST IOWA AND SOUTHWEST WISCONSIN...ALTHOUGH THE BEST CHANCES LOOK TO BE SOUTH ACROSS CENTRAL IOWA AND NORTHERN ILLINOIS. THE MAIN SEVERE THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE QUITE POSSIBLE ACROSS POTIONS OF NORTHEAST IOWA THROUGH 10 PM...AND LESS LIKELY ACROSS SOUTHEAST MINNESOTA INTO SOUTHWEST WISCONSIN. ALL SPOTTER GROUPS ARE ENCOURAGED HOWEVER...TO MONITOR THE LATEST FORECAST AND STATEMENTS...AND ANY LOCAL THUNDERSTORM DEVELOPMENT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
In the hours before
Local storm report, Jul 1, 6:25 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG MARBLE ROCK 42.96N 92.87W
07/01/2006 FLOYD IA LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 14
&&
04Local storm report, Jul 1, 7:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL HANOVER 43.36N 91.53W
07/01/2006 E1.25 INCH ALLAMAKEE IA LAW ENFORCEMENT
&&
ELSENLocal storm report, Jul 1, 7:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
706 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL VIROQUA 43.56N 90.89W
07/01/2006 E1.00 INCH VERNON WI LAW ENFORCEMENT
&&
ELSENLocal storm report, Jul 1, 7:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 2 E WHITE CREEK 43.84N 89.82W
07/01/2006 E1.00 INCH ADAMS WI PUBLIC
&&
ELSENLocal storm report, Jul 1, 7:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL VIROQUA 43.56N 90.89W
07/01/2006 E0.88 INCH VERNON WI EMERGENCY MNGR
6 INCH TREE DOWN...MANY OTHER TREES DOWN...DAMAGE TO A
HOME.
&&
ELSENThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:00 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 60 min |
| Jul 1, 7:07 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 38 min |
| Jul 1, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 30 min |
| Jul 1, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 45 min |
| Jul 1, 7:47 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 43 min |
| Jul 1, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.